# SDR ASAA2021060235012

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,313 hours, 14,325 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 961C
- Condition: Inoperative
- Location: Nr 1 Bleed Sys
- Part time: 31,024 hours, 11,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LH BLEED DUCT HAD ZERO PRESSURE WITH BLEED SWITCHON. GROUNDED - YES. REMOVE BLEED AIR REGULATOR REF B737-800 AMM TASK 36-11-03-000-801. INSTALL BLEED AIR REGULATOR REF AMM TASK 36-11-03-400-801 LEAK AND OPS CK OK.
